# SDR VNAA20250610049

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK AT BL9, FS 485 TO 581 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.  FABRICATED NEW SERVICEABLE SEAT TRACK (P/N SH670-33426-1) USING EXTRUSION MATERIAL (P/N 20276-288-0-0A) IAW REO 670-53-00-343 REV -N & SRM 51-40-11-001-001-A01 INSTALLED FLOOR SEAT TRACK ON R/H RBL9 FS 485 TO FS 581 IAW CRJ-700 AMM 53-00-49-400-801-A03
